# SDR R61A201501120038

- Difficulty date: January 12, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FLAP TORQUE TUBE F6 HAS CORRODED ON MALE END.  MAINTENANCE R & R LT WING FLAP TORQUE TUBE F6 IAW AMM 27-51-03, PN 5912949-3, TORQUE TUBE.
